# SDR SWAA2024081412099

- Difficulty date: July 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 65,647 hours, 39,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT ZEE RAIL B.S. 727+11' - B.S. 807 LBL. 21' W.L. 156.<[01] (FINAL) REMOVED; LOCATED/DRILLED AND INSTALLED NEW L/H ZEE CHANNEL PER B737-700 SRM 51-40-02-0G-0 AND DWG# 146A7500.;[02] (CORRECTION STEP 1) REMOVED; LOCATED/DRILLED AND INSTALLED NEW L/H ZEE CHANNEL PER B737-700 SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG# 146A7500.;[03] VERIFIED STEP#2.
